# SDR UIEA2017042900677

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,548 hours, 37,850 cycles
- Engine: Ge CF680A
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT  ENGINE EEC OFF EICAS AND OFF LIGHT ILLUMINATED ON POWER TRANSFER DURING ENGINE START.   RESET AND OPS NORMAL FOR FULL FLIGHT, COMPLIED WITH FIM 73-21 FT 805 AND FIM 71-01FT 804 REMOVED AND REPLACED THE RT ENGINE PMC IAW AMM 73-21-02, NO HELP, RE INSTALLED PMC TO RIGHT ENGINE.  FUTHER TROUBLE SHOOTING EEC OPS CHECKED GOOD.  COMPLIED WITH EEC BITE TEST IAW FIM 71-01 FT 804.   REMOVED AND REPLACED THE RIGHT ENGINE,  FIXED FAILED SOLENOID IAW AMM 73-21-13 BITE TESTED GOOD, NO FAULTS.  PERFORMED ENGINE START & EEC OPS CHECKED NORMAL.
